# SDR GTIA2022091936665

- Difficulty date: September 15, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N940NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10473
- Aircraft time: 4,421 hours, 1,802 cycles
- System (JASC): 2565 · Escape Slide
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 900
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD F/A FLASHLIGHT INOP ( FLASHLIGHT AND HOLDERS (FLIGHT DECK OR CABIN) )-R/R F/A FWD OUTBOARD SEAT FLASH LIGHT ASSEMBLY IAW CMM 25-60-13. OPS CHK GOOD. THIS CLEARS MDDR #37266, PLACARD REMOVED, MOC NOTIOFIED.
